# SDR R61A2024120700571

- Difficulty date: November 20, 2024
- Submitted: December 7, 2024
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 42,810 hours, 32,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FR 1 LWR SIDE. BLENDED AFFECTED AREA, RESTORED SURFACE PROTECTION, FABRICATED AND INSTALLED REPAIR BUSHING PER ETD2024-170-0314419 AND EMB SRM 51-75-16.
